# SDR HEER20160719871

- Difficulty date: July 19, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N439PH
- Make and model: Bell 407
- Aircraft serial: 53999
- Aircraft time: 7,490 hours
- Engine: Allsn 250C47B
- Engine time: 16,032 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWL150259
- Condition: Spalled
- Location: Engine
- Part time: 50 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 7-5-16 DUE TO WHINING NOISE.  FOUND NR 5 BEARING SPALLED AT OUTER RACE SPLIT.  BEARING REPLACED.
